ITEM METADATA RECORD
Title: Isometric, holomorphic and symplectic reflections
Authors: Chen, By ×
Vanhecke, Lieven #
Issue Date: 1989
Publisher: Kluwer academic publ
Series Title: Geometriae dedicata vol:29 issue:3 pages:259-277
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science